MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG PROGAV 2.0 WITH SA2.0 20 AND SPRUNG RESERVOIR; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG PROGAV 2.0 WITH SA2.0 20 AND SPRUNG RESERVOIR; HYDROCEPHALUS MANAGEMENT
Model Number FX385T
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 05/22/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing site evaluation: a recording of the manufacturing batch has been completed.No irregularities were found.As soon as the sample is available, the investigation will be completed and a supplementary medwatch report will be submitted.
 
Event or Problem Description
It was reported that a progav 2.0 shuntsystem (#fx385t) was implanted.According to the complainant, the progav 2.0 valve had unintended shunt adjustment.4 years ago, the patient have a previously self- adjusted valve, too.The neurosurgeon suspected that the patient adjusted the shunt himself.The patient underwent a revision procedure and a new single pressure valve was implanted.The shunt is still in transit to manufacturer for examination.
 
Event or Problem Description
The sample was recieved by the manufacturer and the investigation has been completed.
 
Additional Manufacturer Narrative
Visual inspection during the investigation, no significant deformations or damage of the valve were determined.Permeability test a permeability test has shown that all components are permeable.Computer controlled test to investigate, the opening pressure is measured using a miethke computer controlled testing apparatus which simulates a cerebrospinal fluid flow.The valves are tested in both the horizontal as well as the vertical positions.The results show that the valves operate within the permissible tolerance in their respective relevant positions.Adjustment test the progav 2.0 was tested and is adjustable to all specified pressures.Braking force and brake function test the brake functionality test has shown that the brake function operates as expected and the braking force is within the given tolerances.Internal inspection after dismantling of the valves, deposits were found in the progav 2.0.Results based on our investigation results, we can determine visible deposits in the progav 2.0.The deposits had no effect upon the specifications at the time of the examination.Furthermore, we cannot determine functional deviations or other abnormalities in the shuntassistant 2.0.The shuntsystem operated within all specifications.Organic material in the csf can temporarily influence the function and are known side effects in hydrocephalus therapy.The examination of the return has been completed with the drafting of this report.A defect at the time of release can be excluded.The shunt system met all specifications of the final inspection when released from christoph miethke gmbh & co.Kg.No further regulatory actions are required from our point of view.

Brand Name
PROGAV 2.0 WITH SA2.0 20 AND SPRUNG RESERVOIR
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
Manufacturer (Section G)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM   14469
Manufacturer Contact
joerg knebel
ulanenweg 2
potsdam, 14469
GM   14469
MDR Report Key25505506
Report Number3004721439-2026-00166
Device Sequence Number10539034
Product Code JXG
UDI-Device Identifier04041906502461
UDI-Public(01)04041906502461(11)260116(17)310115(10)20087665
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K190174
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFX385T
Device Catalogue NumberFX385T
Device Lot Number20087665
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2026
Supplement Date Received by Manufacturer05/22/2026
Initial Report FDA Received Date06/15/2026
Supplement Report FDA Received Date06/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/16/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age13 YR
Patient SexUnknown